# SDR CA970421078

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Stone Damage
- Location: Face
- Part time: 1,515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADE FACE FOUND WITH STONE DAMAGE AND CORROSION, GRINDING OF STONE DAMAGE AND THE LEADING EDGE REQUIRED FILLING.
